I have something you can try to determine why you get nausea. I find it hard to think that you get it directly from the Prilosec as it is just reducing the amount of acid you have. Low stomach acid on its own shouldn't cause nausea, but what may be causing it is when your body needs to produce it, it's not there if that makes any sense. I found this
article that has a little information in there about
how someone can feel nauseous after eating protein because there's not enough acid to digest it. Taking this into consideration, do you get nauseous after eating everything? You should try to eat some foods with little to no fiber and no protein and see how that makes you feel. If that works then I would limit the amount of things that takes more acid to digest as that may be where the nausea comes into play. If this is the case it would be helpful to remove the skin from fruits and vegetables as that's where most of the fiber is. It would also be helpful to lower the amount of protein you take in to a minimum. I only eat 2-4 servings of protein a day. Try eating 1 serving of protein at lunch and 1 serving at dinner. Don't eat any protein for breakfast or snacks. Eat low fiber fruits and vegetables throughout the rest of the day. Bananas are high in carbs as well so they would also be good for energy throughout the day. If you eat complex carb items such whole grains, then that could cause it as well as they would need more acid to break down. I would do this for a couple days and see how things go.